MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR STEM; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR STEM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 17 and 19 femoral stems had broken through the box.The procedure was completed using a size 15 implant.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00787101960 : item name femoral stem cemented revision/calcar 12/14 neck taper size 19 200 mm stem length for cemented use only; lot # 64316364.G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h4; h6.Visual evaluation of the provided photos and the returned product found the outer carton exhibits crush damage.Additionally, the stem has punctured all sterile barriers.The sterility is considered breached.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR STEM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20576851
Report Number0002648920-2024-00343
Device Sequence Number18185351
Product Code JDI
UDI-Device Identifier00889024140103
UDI-Public(01)00889024140103(17)320816(10)65521330
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00787101760
Device Lot Number65521330
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Patient SexPrefer Not To Disclose